MathSciNet Relay Station
MathSciNet bibliographic data
MR866104 11Y16 (11F41)
Cohn, Harvey; Deutsch, Jesse Application of symbolic manipulation to Hecke transformations of modular forms in two variables. Math. Comp. 48 (1987), no. 177, 139–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement